About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 820696, 10 pages
http://dx.doi.org/10.1155/2012/820696
Research Article

A Note on the Class of Functions with Bounded Turning

1Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia
2Department of Mathematics, University of Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 1 December 2011; Revised 25 January 2012; Accepted 29 January 2012

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2012 Rabha W. Ibrahim and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. C. Kim and T. Sugawa, “Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions,” Proceedings of the Edinburgh Mathematical Society, vol. 49, no. 1, pp. 131–143, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Parvatham, S. Ponnusamy, and S. K. Sahoo, “Norm estimates for the Bernardi integral transforms of functions defined by subordination,” Hiroshima Mathematical Journal, vol. 38, no. 1, pp. 19–29, 2008.
  3. R. W. Ibrahim and M. Darus, “General properties for Volterra-type operators in the unit disk,” ISRN Mathematical Analysis, vol. 2011, Article ID 149830, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Darus and R. W. Ibrahim, “Coefficient inequalities for concave Cesáro operator of non-concave analytic functions,” European Journal of Pure and Applied Mathematics, vol. 3, no. 6, pp. 1086–1092, 2010. View at Zentralblatt MATH
  5. P. T. Mocanu, “On a subclass of starlike functions with bounded turning,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 55, no. 5, pp. 375–379, 2010.
  6. N. Tuneski, “Convex functions and functions with bounded turning,” Tamsui Oxford Journal of Mathematical Sciences, vol. 26, no. 2, pp. 161–172, 2010. View at Zentralblatt MATH
  7. M. Darus, R. W. Ibrahim, and I. H. Jebril, “Bounded turning for generalized integral operator,” International Journal of Open Problems in Complex Analysis, vol. 1, no. 1, pp. 1–7, 2009.
  8. M. Darus and R. W. Ibrahim, “On Cesáro means of order μ for outer functions,” International Journal of Nonlinear Science, vol. 9, no. 4, pp. 455–460, 2010.
  9. M. Darus and R. W. Ibrahim, “Partial sums of analytic functions of bounded turning with applications,” Computational & Applied Mathematics, vol. 29, no. 1, pp. 81–88, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. M. Srivastava, M. Darus, and R. W. Ibrahim, “Classes of analytic functions with fractional powers defined by means of a certain linear operator,” Integral Transforms and Special Functions, vol. 22, no. 1, pp. 17–28, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. I. S. Jack, “Functions starlike and convex of order k,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH